Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Re change med
Jul 30, 2016

Hello Dr Henry, just want to give you feedback regarding my about changing med which you repplied very fast .i really appreciate you kindness and help,may God continue to streghting you .anyway i have seen my doc few days and he ran a kidney anf liver test and my kidney was 1.09 and Alt & ast 22-34 he siad that my nevirapine is ok with my body for this 7days and hence my nevirapin test came out negative i should not worry about the rashes and liver issues but i shoult be monitoring .but how about resistance issue with nevirapine ,is it something that can happen sudden?

Response from Dr. Henry

Your change in meds if off to a good start. It would be unusual at this point for a significant problem to develop-glad that your doctor is monitoring. Appreciate the feedback. KH


Previous
Descovy concerns about return of Lipodys - Emtriva
Next
Atripla Side Effects

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement